Adverse reaction to ssriIn August last year I went to the drs as I had been suffering from chronic insomnia for 6 months after the death of my mum and work stress. Once signed off work I went back to sleeping as I did before. 8 solid hours. However when I knew I had to return to work my insomnia came back and I ended up taking the prescription my for gave me of citlopram 10mg for 7 days. I had such an adverse reaction, anxiety that I wanted to crawl out of my body, chronic insomnia 1 hours sleep and intrusive thoughts that I had never had in my life. I was a happy confident person before but since the tablets I have developed an accute fear of been alone, worthlessness and scared of been in my home which I loved. I was then given another ssri which made me suicidal on 5 days, thoughts that I had never had in my life. 6 months on I am still suffering from insomnia, but feel no tiredness in the day regardless of exercise. Anxiety if left alone and still really uncomfortable in my home, plus I travelled solo before and am now scared to be on my own. Plus the constant mind chatter which I never had in my life. I was such a simple soul. It’s like the tablets caused me to have a major depressive episode. I don’t take pleasure in the things I once did and feel every day is an eternity. I was happily married for 23 years before this and it has put such a strain on my relationship. I will never trust western medicine again. Is there anything that you can recommend so I can try and get my life back before I lose anymore?
Johawaii on 2018-02-14
Try one dose( 4 pills) of nux vomica 30c. Take it after sunset, do not eat or drink
15 minutes before or after taking. See what you notice after 24 hours and report. Nux vomica is used to clear effects of
Too much of anything from the body. I don't know how sensitive you are, but I have given this potency for only a few nights to sensitive people who were prescribed these type of drugs and they felt
A big difference in a day. Let's see what your reaction is.
♥ simone717 6 months agoThank you simone717. I will try and report back? Also what do you think of Aurum metallicum for insomnia? Many thanks johawaii
Johawaii 6 months agoNo on Aurum. There are over 5000 remedies-
The remedy has to be matched on many things-
Google materia medica of any remedy.
Nux can clear layers of drugs- let's see how you do.
♥ simone717 6 months agoMedical info is that it takes 3 weeks to leave the body-but there are effects from these drugs that are complicated and they know that. Nux is a good
Remedy to clear the slate, and go on from there.
♥ simone717 6 months agoIt is ok to do that. But some people notice reactions
After the first dose - so I would like to know what
You notice after the first or second dose.
♥ simone717 6 months agoTry one dose only of ignatia 30c. Ignatia is often given after effects from grief and shock. You may experience feeling very sleepy and having dreams or images of the past show up, where they stay for a short time and then go into the next set- it is releasing the emotions that were not processed.
I am not saying you will have this exact experience, but many do and
Then feel calm after.
♥ simone717 6 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.